# SDR ABXA9701347

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 9754002
- Condition: Corrosion
- Location: Fs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AND GOUGE DAMAGE ON LOWER FRAME FLANGE OF CARGO DOOR JAMB FRAME AT FS 340, LONGERON 35R.  REPAIRED IAW ABX REA D853-19132-MR.
